CSN Login
Members Online: 14

Navelbine

wife
Posts: 1
Joined: Aug 2001

Has anyone had long term treatment with the chemo drug Navelbine? My husband is having some serious weakness in his legs which has caused him to fall several times. Has anyone else experienced this problem?

carcov
Posts: 2
Joined: Sep 2005

Hello,
I was reading about Navelbine and depending on the dose and length of time, it can cause nerve damage which might explain the problem. It seems that a visit to the neurologist is in order.
Good Luck

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network